Alert archive / Ohio / Special Weather Statements in 2015
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Aug 10, 2015, 7:21 PM EDT for Cuyahoga County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2015, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 10, 2015, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 13 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268
WWUS81 KCLE 102321
SPSCLE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT MON AUG 10 2015
OHZ010-011-110000-
CUYAHOGA-LORAIN-
721 PM EDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA AND
NORTHEASTERN LORAIN COUNTIES...
AT 720 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR NORTH RIDGEVILLE...AND MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ELYRIA...PARMA...LAKEWOOD...EUCLID...CLEVELAND HEIGHTS...
STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...NORTH
RIDGEVILLE...SOLON...AVON LAKE...WARRENSVILLE HEIGHTS...GRAFTON...
HIGHLAND HILLS...NORTH OLMSTED...GARFIELD HEIGHTS...SHAKER HEIGHTS
AND MAPLE HEIGHTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4145 8144 4135 8150 4135 8159 4128 8157
4127 8196 4131 8219 4152 8201 4148 8189
4150 8180 4149 8174 4157 8159 4157 8143
TIME...MOT...LOC 2320Z 273DEG 34KT 4153 8173 4134 8199
$$
SEFCOVICWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 10, 6:30 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 10, 6:30 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 630 PM EDT MON AUG 10 2015 .SYNOPSIS... LOW PRESSURE OVER THE AREA WILL MOVE OFF TO THE NORTHEAST TONIGHT PULLING A COLD FRONT EAST OF THE REGION. HIGH PRESSURE OVER THE UPPER PLAINS TUESDAY WILL MOVE UP THE OHIO VALLEY WEDNESDAY INTO THURSDAY. A WEAK COLD FRONT SHOULD MOVE THROUGH THE REGION LATE FRIDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SURFACE LOW PRESSURE CONTINUES TO MOVE EAST ACROSS THE STATE OF OHIO. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST AS WELL THROUGH THE REST OF THE EVENING. MAIN LINE FROM LORAIN COUNTY SOUTHWEST THROUGH WYANDOT COUNTY ARE ALONG THE AXIS OF THE WARM FRONT TO THE NORTH OF THE LOW AND COLD FRONT TO THE SOUTHWEST. ACTIVITY APPEARS TO BE WEAKENING AS SUN BEGINS TO DROP LOWER ON THE HORIZON. EXPECTING DIMINISHING ACTIVITY IN THE WAKE OF THE LOW PRESSURE SYSTEM OVERNIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... CONDITIONS FOR LAKE ENHANCED SHRA WILL IMPROVE FOR LATER TUE THRU WED AS THE UPPER TROUGH SLOWLY CROSSES LAKE ERIE AND WRAP MOISTURE DROPS SE ACROSS THE AREA. THE MODELS DIFFER SOME ON WHEN SOME BETTER MID LEVEL MOISTURE DROPS INTO THE AREA TO HELP MAKE THE THREAT FOR SHRA A LITTLE MORE WIDESPREAD BUT ON AVERAGE IT LOOKS TO BE TUE NIGHT. HIGH PRESSURE WILL PUSH UP THE OH VALLEY LATE WED INTO THU. THIS WILL BRING DRIER AIR AND MORE SUBSIDENCE WHICH SHOULD BRING THE LAKE ENHANCED SHRA TO AN END WED EVE. SOME OF THE MODELS STILL SHOW WARM ADVECTION PRECIP OVER THE LAKE MICHIGAN AREA WED NIGHT THAT TRIES TO SPREAD ESE TO NEAR LAKE ERIE LATE WED NIGHT INTO THU. WILL SPREAD SOME SLIGHT CHC POPS INTO LAKE ERIE FOR THU FOR THIS POSSIBILITY. A WEAK COLD FRONT MOVES SE CLOSE ENOUGH TO THE AREA TO POSSIBLY PROVIDE FOR SOME CONVECTION IN THE NW AND AROUND LERI LATE IN THE NIGHT. TEMPS WILL BOTTOM OUT ABOUT 10 DEGREES BELOW NORMAL FOR WED THEN START TO MODERATE A LITTLE WARMER FOR THU AS THE COLD ADVECTION TURNS TO WARM ADVECTION. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE MODELS HAVE BEEN CONSISTENT WITH A WEAKENING COLD FRONT LATE IN THE WEEK. THE WINDOW SEEMS BE WIDENING ON THE TIMING...WITH THE GFS TRENDING FASTER ON FRIDAY AND THE ECMWF STUBBORNLY SLOW LATER FRIDAY NIGHT. THE GEM IS IN BETWEEN AS IT ALWAYS SEEMS TO BE. WITH THE NORTHWEST FLOW ALOFT... THE FASTER FRONTAL PASSAGE IS A POSSIBILITY BUT THIS TIME OF YEAR FRONTS TYPICALLY SEEM TO BE SLOWER THAN PROGGED...HENCE THE LACK OF CONFIDENCE. WHILE THE WEAKENING FRONT DOES NOT APPEAR TO WARRANT A HIGH POP OR A LONG DURATION OF POP...WE WILL CONTINUE TO SPREAD OUT A LOW POP FRIDAY INTO SATURDAY GIVEN THE UNCERTAINTY ON THE TIMING. THE HOT RIDGE ALOFT IS IMPRESSIVE OUT WEST AND SOME OF THE MODELS KEEP PREDICTING THAT THE RIDGE ALOFT WILL TRY TO NOSE INTO THE WESTERN GREAT LAKES EARLY NEXT WEEK. IT WOULD ALMOST CERTAINLY BE SHORT LIVED BUT PERHAPS WE CAN SEE A COUPLE OF DOG DAYS THE FIRST HALF OF NEXT WEEK. AS ALWAYS...WILL NOT GO WHOLE HOG ON ANY SCENARIO JUST YET BUT WILL CONTINUE TO FORECAST TEMPS ABOVE NORMAL EARLY NEXT WEEK. ANOTHER WEAKENING FRONT SEEMS AS THOUGH IT MAY DRIFT INTO THE AREA ON MONDAY AND COULD BE A FLY IN THE OINTMENT BUT IF THE RIDGE IS BUILDING THEN THE FRONT MAY NOT MAKE IT. WILL JUST MENTION A "SLIGHT CHANCE" OF SHOWERS/STORMS FOR NOW. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS WILL LIKELY FILL IN AHEAD OF THE COLD FRONT DROPPING ACROSS LOWER MI AND LAKE ERIE THIS AFTERNOON AND EVENING. MVFR VISIBILITIES AND CEILINGS LIKELY IN THE SHOWERS/STORMS WITH LOCAL IFR VISIBILITIES IN THE HEAVIER SHOWERS/STORMS. WINDS WILL SHIFT FROM SOUTH TO NORTHWEST WITH THE PASSAGE OF THE FRONT. LOTS OF INDICATIONS THAT LOWER MVFR OR IFR CEILINGS WILL DEVELOP IN THE COLD ADVECTION EARLY TUESDAY MORNING AND IT WILL TAKE A DECENT CHUNK OF TUESDAY TO GET THE CEILINGS TO LIFT TO VFR. OUTLOOK...A CHANCE OF NON-VFR CONDITIONS FRIDAY NIGHT INTO SATURDAY IN SHOWERS AND THUNDERSTORMS. && .MARINE... THE COLD FRONT WILL CROSS LAKE ERIE EARLY TONIGHT. NOT MUCH WIND ACCOMPANYING THE FRONT ITSELF BUT THUNDERSTORM WINDS COULD BE AN ISSUE. PRETTY GOOD GRADIENT BETWEEN THE BUILDING HIGH PRESSURE FROM THE WEST AND THE LOW OVER THE NORTHEAST TUESDAY INTO WEDNESDAY. THE GUIDANCE DOES NOT GIVE MUCH WIND BUT I WOULD BE WILLING TO BET THAT WE WILL NEED A SMALL CRAFT ADVISORY AT SOME POINT TUESDAY INTO WEDNESDAY. PROBABLY LATER TUESDAY INTO WEDNESDAY...BUT A LITTLE TOO EARLY TO PIN IT DOWN. THE SURFACE HIGH SHOULD SLIDE ACROSS THE AREA THURSDAY. A SOUTHWEST FLOW WILL DEVELOP ON THE BACK SIDE OF THE HIGH ON FRIDAY AND WINDS WILL PROBABLY BE RATHER BRISK AHEAD OF THE NEXT COLD FRONT WHICH SHOULD APPROACH LAKE ERIE BY LATE FRIDAY. THE FRONT SHOULD SLIDE SOUTH OF LAKE ERIE ON SATURDAY AND THERE DOES NOT SEEM LIKE MUCH WIND BEHIND THE WEAKENING FRONT AT THIS TIME. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...LOMBARDY SHORT TERM...ADAMS LONG TERM...KOSARIK AVIATION...KOSARIK MARINE...KOSARIK
Hazardous weather outlook, Aug 10, 4:06 AM EDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT MON AUG 10 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 406 AM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON INTO MONDAY NIGHT. CONDITIONS ARE MARGINAL FOR A FEW OF THE STORMS TO POSSIBLY BECOME SEVERE. AT THIS TIME THE MAIN THREAT APPEARS TO BE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-110815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 406 AM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 10, 4:20 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT MON AUG 10 2015
OHZ003-007-102100-
LUCAS-OTTAWA-
420 PM EDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LUCAS AND OTTAWA
COUNTIES...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF OREGON...OR
17 MILES EAST OF TOLEDO...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RENO BEACH...BONO AND PORT CLINTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4169 8333 4164 8323 4161 8308 4152 8297
4151 8299 4152 8289 4159 8285 4155 8280
4153 8282 4154 8271 4150 8271 4149 8274
4151 8273 4149 8282 4149 8307 4155 8333
TIME...MOT...LOC 2016Z 296DEG 24KT 4164 8325
CLARKSpecial weather statement, Aug 10, 5:21 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
521 PM EDT MON AUG 10 2015
OHZ018-027-028-102200-
WYANDOT-SENECA-CRAWFORD-
521 PM EDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA...EASTERN
WYANDOT AND NORTHERN CRAWFORD COUNTIES...
AT 520 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIFFIN...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TIFFIN...BUCYRUS...UPPER SANDUSKY...NEW WASHINGTON...BLOOMVILLE...
SYCAMORE...NEW RIEGEL...CHATFIELD...CAREY...BENTON...NEVADA...
REPUBLIC AND OCEOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4099 8346 4100 8342 4103 8342 4118 8314
4103 8283 4100 8282 4100 8275 4098 8272
4071 8315 4095 8347
TIME...MOT...LOC 2120Z 308DEG 20KT 4106 8314
SEFCOVICSpecial weather statement, Aug 10, 6:02 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT MON AUG 10 2015
OHZ027>029-036-037-102245-
RICHLAND-MORROW-MARION-WYANDOT-CRAWFORD-
602 PM EDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MARION...
NORTHERN MORROW...NORTHEASTERN WYANDOT...NORTHERN RICHLAND AND
CRAWFORD COUNTIES...
AT 600 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PLYMOUTH TO NEAR UPPER SANDUSKY...AND MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...BUCYRUS...UPPER SANDUSKY...GALION...SHELBY...ONTARIO...
CRESTLINE...PLYMOUTH...NEW WASHINGTON...CHATFIELD...BENTON...
NEVADA...CALEDONIA...TIRO...NORTH ROBINSON...OCEOLA...SULPHER SPRINGS
AND IBERIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4090 8334 4100 8288 4100 8268 4082 8242
4081 8242 4080 8239 4075 8238 4062 8299
TIME...MOT...LOC 2200Z 304DEG 22KT 4098 8275 4089 8323
SEFCOVICSpecial weather statement, Aug 10, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT MON AUG 10 2015
OHZ010-011-110000-
CUYAHOGA-LORAIN-
721 PM EDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA AND
NORTHEASTERN LORAIN COUNTIES...
AT 720 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR NORTH RIDGEVILLE...AND MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ELYRIA...PARMA...LAKEWOOD...EUCLID...CLEVELAND HEIGHTS...
STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...NORTH
RIDGEVILLE...SOLON...AVON LAKE...WARRENSVILLE HEIGHTS...GRAFTON...
HIGHLAND HILLS...NORTH OLMSTED...GARFIELD HEIGHTS...SHAKER HEIGHTS
AND MAPLE HEIGHTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4145 8144 4135 8150 4135 8159 4128 8157
4127 8196 4131 8219 4152 8201 4148 8189
4150 8180 4149 8174 4157 8159 4157 8143
TIME...MOT...LOC 2320Z 273DEG 34KT 4153 8173 4134 8199
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 4:16 PM EDT | Special Marine Warning | CLE | 59 min | |
| Aug 10, 4:20 PM EDT | Special Weather Statement | CLE | Ottawa | 40 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | CLE | Seneca, Wyandot | 39 min |
| Aug 10, 6:02 PM EDT | Special Weather Statement | CLE | Crawford, Richland | 43 min |
| Aug 10, 7:56 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Summit, Trumbull | 64 min |
Nearby
Special Weather Statements in Ohio, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.